Alert archive / New Mexico / High Wind Warnings in 2014

High Wind Warning 18, NWS Albuquerque, NM

December 23, 2014

NWS Albuquerque, NM issued this high wind warning at Dec 23, 2014, 4:13 AM MST. It took effect at Dec 23, 2014, 8:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 23, 2014, 4:13 AM MST (11:13 UTC)
In effect from
Dec 23, 2014, 8:00 AM MST
Expired
Dec 23, 2014, 4:00 PM MST
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

666 
WWUS75 KABQ 231113
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
413 AM MST TUE DEC 23 2014

..VERY STRONG TO POTENTIALLY DAMAGING WINDS LIKELY IN UNION COUNTY 
TODAY WITH STRONG WINDS ELSEWHERE IN NORTHEAST AND EAST CENTRAL
NEW MEXICO...

.VERY STRONG WINDS ALOFT COMBINED WITH A SUBSTANTIAL SURFACE
PRESSURE DIFFERENCE WILL CREATE A SHARP INCREASE IN SURFACE WINDS 
ACROSS UNION COUNTY AND TO A SLIGHTLY LESSER DEGREE IN AREAS
SURROUNDING AND TO THE SOUTH TODAY. THE STRONGEST GUSTS...UP TO 
55 OR 60 MPH...WILL BE MOST LIKELY IN PORTIONS OF UNION COUNTY
WITH GUSTS BETWEEN 40 AND 55 MPH LIKELY ELSEWHERE IN NORTHEAST AND
EAST CENTRAL NEW MEXICO.

NMZ508-231215-
/O.CAN.KABQ.WI.Y.0045.000000T0000Z-141223T1200Z/
SOUTHWEST MOUNTAINS-
413 AM MST TUE DEC 23 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

WHILE MOUNTAIN TOP WINDS MAY STILL REACH 25 TO NEARLY 35 MPH IN
SPOTS FOR AWHILE TODAY...SUSTAINED WIND SPEEDS SHOULD STAY BELOW 
30 MPH AT MOST LOWER ELEVATION LOCALES. SOMEWHAT HIGHER GUSTS WILL
BE POSSIBLE ON OCCASION.

$$

NMZ530-231900-
/O.UPG.KABQ.HW.A.0011.141223T1500Z-141224T0000Z/
/O.NEW.KABQ.HW.W.0018.141223T1500Z-141223T2300Z/
UNION COUNTY-
413 AM MST TUE DEC 23 2014

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 4 PM MST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM
MST THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* LOCATION...UNION COUNTY IN NORTHEAST NEW MEXICO.

* WINDS...SUSTAINED NORTH WINDS OF 30 TO 40 MPH WITH OCCASIONAL
  GUSTS OF 50 TO 60 MPH.

* TIMING...WINDS WILL STRENGTHEN RAPIDLY THIS MORNING...PEAKING IN
  THE EARLY TO MID AFTERNOON BEFORE SLOWLY TAPERING OFF FROM VERY
  LATE AFTERNOON AND EVENING.

* VISIBILITY...OCCASIONAL REDUCTIONS OF 1 TO 3 MILES WILL BE
  POSSIBLE DUE TO BLOWING DUST AND SNOW.

* LOCAL IMPACTS...VERY STRONG CROSS WINDS WILL BE HAZARDOUS FOR
  LARGE AND HIGH PROFILE VEHICLES TRAVELING ON WEST TO EAST
  ORIENTED ROADS SUCH AS U.S. HIGHWAYS 56...64...AND 87. GUSTS OF
  60 MPH COULD POTENTIALLY DAMAGE WEAKENED AND LIGHT WEIGHT
  STRUCTURES... POWER LINES...TREES...AND CHRISTMAS DECORATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT
OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ527-528-531-532-534>536-231900-
/O.NEW.KABQ.WI.Y.0046.141223T1500Z-141223T2300Z/
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-HARDING COUNTY-
EASTERN SAN MIGUEL COUNTY-QUAY COUNTY-CURRY COUNTY-
ROOSEVELT COUNTY-
413 AM MST TUE DEC 23 2014

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 4 PM MST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM MST
THIS AFTERNOON. 

* LOCATION...RATON RIDGE/JOHNSON MESA...THE FAR NORTHEAST
  HIGHLANDS...HARDING COUNTY...EASTERN SAN MIGUEL COUNTY...QUAY
  COUNTY AND CURRY COUNTY.

* WINDS...SUSTAINED NORTH WINDS OF 25 TO 35 MPH WITH OCCASIONAL
  GUSTS OF 40 TO 50 MPH.

* TIMING...WINDS WILL STRENGTHEN RAPIDLY THIS MORNING...PEAKING IN
  THE EARLY TO MID AFTERNOON BEFORE SLOWLY TAPERING OFF FROM VERY
  LATE AFTERNOON AND EVENING.

* VISIBILITY...OCCASIONAL REDUCTIONS OF 3 TO 5 MILES WILL BE
  POSSIBLE DUE TO EITHER BLOWING DUST OR SNOW.

* LOCAL IMPACTS...STRONG CROSS WINDS WILL BE HAZARDOUS FOR LARGE
  AND HIGH PROFILE VEHICLES TRAVELING ON WEST TO EAST ORIENTED
  ROADS SUCH AS INTERSTATE 40 AS WELL AS U.S. HIGHWAYS 39...56...
  60...64...104 AND 209. THE STRONG GUSTS COULD POTENTIALLY BREAK
  SOME LIMBS OFF OF TREES AND CREATE OTHER FLYING DEBRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

43
2 follow-up statements
623 
WWUS75 KABQ 231836
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1136 AM MST TUE DEC 23 2014

..VERY STRONG TO POTENTIALLY DAMAGING WINDS LIKELY IN UNION
COUNTY TODAY WITH STRONG WINDS ELSEWHERE IN NORTHEAST AND EAST
CENTRAL NEW MEXICO...

.VERY STRONG WINDS ALOFT COMBINED WITH A SUBSTANTIAL SURFACE
PRESSURE GRADIENT WILL CONTINUE TO RESULT IN STRONG TO DAMAGING
WINDS IN NORTHEAST AND EAST CENTRAL NEW MEXICO THIS AFTERNOON. THE
STRONGEST GUSTS...NEAR 60 MPH...WILL BE MOST LIKELY IN PORTIONS
OF UNION COUNTY WITH GUSTS BETWEEN 40 AND 55 MPH LIKELY ELSEWHERE.

NMZ530-232300-
/O.CON.KABQ.HW.W.0018.000000T0000Z-141223T2300Z/
UNION COUNTY-
1136 AM MST TUE DEC 23 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

* LOCATION...UNION COUNTY IN NORTHEAST NEW MEXICO.
 
* WINDS...SUSTAINED NORTH WINDS OF 30 TO 40 MPH WITH GUSTS NEAR
  60 MPH.

* TIMING...WINDS WILL PEAK DURING THE EARLY TO MID AFTERNOON HOURS
  BEFORE TAPERING OFF EARLY THIS EVENING.

* VISIBILITY...OCCASIONAL REDUCTIONS OF 1 TO 3 MILES WILL BE 
  POSSIBLE DUE TO BLOWING DUST AND SNOW. 

* LOCAL IMPACTS...VERY STRONG CROSS WINDS WILL BE HAZARDOUS FOR 
  LARGE AND HIGH PROFILE VEHICLES TRAVELING ON WEST TO EAST 
  ORIENTED ROADS SUCH AS U.S. HIGHWAYS 56...64...AND 87. GUSTS 
  OF 60 MPH COULD POTENTIALLY DAMAGE WEAKENED AND LIGHT WEIGHT 
  STRUCTURES... POWER LINES...TREES...AND CHRISTMAS DECORATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT
OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ527-528-531-532-534>536-232300-
/O.CON.KABQ.WI.Y.0046.000000T0000Z-141223T2300Z/
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-HARDING COUNTY-
EASTERN SAN MIGUEL COUNTY-QUAY COUNTY-CURRY COUNTY-
ROOSEVELT COUNTY-
1136 AM MST TUE DEC 23 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

* LOCATION...RATON RIDGE AND JOHNSON MESA...THE FAR NORTHEAST
  HIGHLANDS...AS WELL AS HARDING...EASTERN SAN MIGUEL... QUAY...
  CURRY AND ROOSEVELT COUNTIES.

* WINDS...SUSTAINED NORTH WINDS OF 25 TO 35 MPH WITH GUSTS OF 45
  TO 50 MPH.

* TIMING...WINDS WILL PEAK DURING THE EARLY TO MID AFTERNOON HOURS
  BEFORE SLOWLY TAPERING OFF EARLY THIS EVENING.

* VISIBILITY...OCCASIONAL REDUCTIONS OF 3 TO 5 MILES WILL BE 
  POSSIBLE DUE TO EITHER BLOWING DUST OR SNOW. 

* LOCAL IMPACTS...STRONG CROSS WINDS WILL BE HAZARDOUS FOR LARGE
  AND HIGH PROFILE VEHICLES TRAVELING ON WEST TO EAST ORIENTED
  ROADS SUCH AS INTERSTATE 40. OTHER ROADS THAT MAY BE IMPACTED
  INCLUDE U.S. HIGHWAYS 39...56... 60...64...104 AND 209. THE
  STRONG GUSTS COULD POTENTIALLY BREAK SOME LIMBS OFF OF TREES AND
  CREATE OTHER FLYING DEBRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

34
612 
WWUS75 KABQ 232243
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
343 PM MST TUE DEC 23 2014

...STRONG AND GUSTY NORTH WINDS TAPERING OFF THROUGH THIS
EVENING...

.STRONG AND GUSTY NORTH WINDS OVER PORTIONS OF EASTERN NEW MEXICO
WILL TAPER OFF SLOWLY THROUGH THIS EVENING. HOWEVER...SOME ROADS
OVER THE REGION ESPECIALLY IN FAR NORTHEAST NEW MEXICO...MAY
CONTINUE TO BE IMPACTED BY BLOWING SNOW OR DUST. FOR THE LATEST
NEW MEXICO ROAD CONDITIONS CALL 5 1 1 OR VISIT NMROADS.COM.

NMZ530-232345-
/O.EXP.KABQ.HW.W.0018.000000T0000Z-141223T2300Z/
UNION COUNTY-
343 PM MST TUE DEC 23 2014

...HIGH WIND WARNING WILL EXPIRE AT 4 PM MST THIS AFTERNOON...

STRONG AND GUSTY NORTH WINDS WILL BE SLOWLY DIMINISHING THROUGH THE
EVENING. 

$$

NMZ527-528-531-532-534>536-232345-
/O.EXP.KABQ.WI.Y.0046.000000T0000Z-141223T2300Z/
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-HARDING COUNTY-
EASTERN SAN MIGUEL COUNTY-QUAY COUNTY-CURRY COUNTY-
ROOSEVELT COUNTY-
343 PM MST TUE DEC 23 2014

...WIND ADVISORY WILL EXPIRE AT 4 PM MST THIS AFTERNOON...

GUSTY NORTH WINDS ARE EXPECTED TO SLOWLY DIMINISH THROUGH THE
EVENING. 

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Dec 23, 3:40 AM MST, 33 minutes earlier.

Area forecast discussion, Dec 23, 3:40 AM MST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
340 AM MST TUE DEC 23 2014

.SYNOPSIS...
LIGHT SNOW WILL TAPER OFF FROM SOUTH TO NORTH ACROSS EASTERN NEW
MEXICO THIS MORNING. MUCH COLDER AIR AND ANOTHER ROUND OF WINDS
WILL MOVE IN TODAY CREATING FRIGID WIND CHILLS. TEMPERATURES WILL
TREND SLIGHTLY WARMER FOR WEDNESDAY AND WINDS WILL BE LIGHTER. THE
NEXT STORM SYSTEM WILL APPROACH NORTHERN NEW MEXICO CHRISTMAS DAY
AND INCREASE THE CHANCES FOR SOME SNOW SHOWERS THROUGH CHRISTMAS
NIGHT. ANOTHER BLAST OF COLDER AIR WILL SLIDE OVER THE STATE BEHIND
THIS STORM SYSTEM. FRIDAY AND SATURDAY WILL AVERAGE 5 TO 15 DEGREES
BELOW NORMAL...WITH A FEW SHOWERS SHOWERS CONTINUING OVER THE
NORTHERN MOUNTAINS. ANOTHER POTENTIALLY SIGNIFICANT STORM SYSTEM
WILL ATTEMPT TO TAKE SHAPE OVER THE REGION AROUND NEW YEARS.

&&

.DISCUSSION...
STOUT NORTHERLY FLOW AND STRONG COLD ADVECTION ARE MOVING INTO THE
AREA THIS MORNING. MODEL 700MB TEMPS OF -10 TO -12C ARE NEAR -2
STD DEVIATIONS BELOW CLIMO...SO COLD TEMPS ARE ON TAP FOR TODAY.
LIGHT SNOW CONTINUES TO EXIT SLOWLY SOUTHWARD OVER THE AREA. THE
INFRARED AND WATER VAPOR IMAGERY SHOW ONE LAST MID TO UPPER LEVEL
VORT AXIS SHIFTING ACROSS CENTRAL AND WESTERN NM. SURFACE WINDS
INDICATE CONVERGENCE ALONG THE CENTRAL HIGH PLAINS AROUND CLINES
CORNERS TO EASTERN SOCORRO AND LINCOLN COUNTIES. THIS WILL LIKELY
FORCE SNOWFALL TO CONTINUE IN THIS AREA THROUGH LATE MORNING...
HOWEVER ACCUMULATIONS WILL ONLY BE LIGHT. SURFACE TEMPS OVER THE
EAST CENTRAL AND SE PLAINS ARE STRUGGLING TO FALL BELOW FREEZING
SO NOT EXPECTING ANY IMPACTS FROM SNOW. WILL CANCEL ALL WINTER
HIGHLIGHTS WITH THIS FORECAST CYCLE.

DECIDED TO UPGRADE THE HIGH WIND WATCH FOR UNION TO A WARNING AND
SPREAD ADVISORIES INTO SURROUNDING AREAS. MAIN CONCERN WITH THESE
WINDS WILL ACTUALLY BE BLOWING SNOW OVER THE RATON RIDGE/JOHNSON
MESA WHERE HEAVY SNOWFALL AMOUNTS WERE REPORTED. WIND CHILLS WILL
BE THE OTHER CONCERN AS MOST AREAS WILL HOVER IN THE TEENS TO
UPPER SINGLE DIGITS ACROSS NORTHEAST NM.

WEDNESDAY AND THURSDAY WILL TREND WARMER AS WINDS BACK AHEAD OF
THE NEXT LARGE SCALE TROUGH APPROACHING FROM THE NORTHERN ROCKIES.
DOWNSLOPE FLOW WILL HELP WARM TEMPS THE MOST IN THE PLAINS HOWEVER
IT WILL STILL BE BELOW NORMAL MOST AREAS.

CHANCES THEN INCREASE FOR A FEW SNOW SHOWERS OVER NORTHERN NM
CHRISTMAS NIGHT THROUGH FRIDAY AND SATURDAY AS A LARGE SCALE UPPER
TROUGH SETTLES INTO THE AREA. TEMPS WILL TREND MUCH COLDER ONCE
AGAIN WITH MANY AREAS BELOW NORMAL. WINDS WILL MAKE CONDITIONS
FEEL EVEN COLDER. YET AGAIN 700MB TEMPS WILL NEAR -10 TO -12C
FOR NORTHERN NM...AND 500MB TEMPS NEAR -26C. THIS WILL MAKE FOR
BITTERLY COLD SKIING CONDITIONS DURING THE BUSY HOLIDAY PERIOD.

GUIDANCE THEN INDICATES A POTENTIALLY SIGNIFICANT WINTER STORM
SYSTEM EVOLVING VERY SLOWLY OVER THE AREA EARLY NEXT WEEK. THIS
ONE BEARS WATCHING AS PLENTY OF COLD AIR IS IN PLACE AND THE UPPER
FORCING IS NEARLY STATIONARY TO THE WEST OF NEW MEXICO FOR SEVERAL
DAYS. THE MOISTURE SOURCE WILL BE THE INGREDIENT TO QUESTION...BUT
THE POTENTIAL EXISTS FOR A BIG SNOW EVENT AROUND NEW YEARS.

GUYER

&&

.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS NOT EXPECTED FOR AT LEAST THE NEXT
5 TO 7 DAYS.

SNOW TO BE WINDING DOWN ACROSS THE EAST AND N CENTRAL HIGHER TERRAIN
THIS MORN...THOUGH SOME SPOTTY FLURRIES COULD REFIRE NEAR AND A
LITTLE EAST FROM CENTRAL MTN CHAIN THIS AFTN. THE STRONG NW TO N
FLOW ACROSS CENTRAL AND W NM HAS ALREADY BEGUN TO SUBSIDE AND FOR
THE MOST PART WILL COME DOWN SOMEWHAT MORE...ESPEC ACROSS SW THIRD
OF FCST AREA TODAY. THE STRONGEST CORE OF H7 WINDS WILL SHIFT TO THE
NORTHEAST/EAST CENTRAL PLAINS THIS MORN AND CONTINUE INTO THE AFTN
AND EARLY EVE...WHERE SUSTAINED NORTHERLY WINDS WILL LIKELY RANGE
FROM 30 TO 45 MPH AND GUST BETWEEN 50 AND 60 MPH. ELSEWHERE TODAY
BRISK NORTH WINDS WILL BE WIDESPREAD...GENERALLY 15 TO 25 MPH...
LOCALLY A BIT HIGHER...WITH GUSTS BETWEEN 25 AND 40 MPH. WHILE WINDS
WILL AGAIN BE NEAR AND IN SOME CASES ABOVE CRITICAL THRESHOLDS
TODAY...RH WILL STAY ABOVE CRITICAL MINIMUMS AS WELL AS AFTN TEMPS
STAYING 5 TO NEARLY 20 DEGREES BELOW SEASONAL NORMALS. WINDS TAPER
OFF TONIGHT AND ADDITIONALLY WED AS A RIDGE BUILDS TOWARD THE STATE.

DEW POINTS DROP SIGNIFICANTLY LATE THIS AFTN AND TONIGHT LEADING TO
BELOW AVERAGE LOWS EARLY WED. WHILE DAYTIME TEMPS REMAIN BELOW THE
NORM WED...MOST LOCALES WILL WARM 5 TO 15 DEGREES ABOVE TODAYS
LEVELS. MORE SPOTS THAN NOT TOP OUT AT LEAST SLIGHTLY ABOVE AVERAGE
CHRISTMAS DAY AS ANOTHER SYSTEM APPROACHES N NM. WITH THE STATE
BEING AGAIN ON THE SOUTH END OF THIS NEXT TROUGH MT TOP WINDS ARE
FORECAST TO REACH BETWEEN 45 AND 55 MPH WITH SOME OF THIS STRONGER
FLOW REACHING THE SFC. STRONGEST WINDS AGAIN LIKELY TO BE ALONG AND
SOME DISTANCE EAST OF CENTRAL MTN CHAIN. SHOWERS COULD ALSO DEVELOP
ACROSS THE NORTH AND PORTIONS OF THE WEST...THEN SPREAD INTO THE
EAST AS A COLD FRONT TRACKS SOUTHWARD...SETTING UP A RETURN TO BELOW
AVERAGE HIGHS FRIDAY. FCST MODELS CURRENTLY THOUGH SHOWING BULK OF
WHAT PRECIP MAY OCCUR FALLING ACROSS THE NW THIRD CHRISTMAS DAY...
MTN SNOW AND PERHAPS A MIX LOWER DOWN...WITH ANOTHER BATCH INDICATED
TO MOVE ACROSS THE S THIRD TO HALF OF THE STATE LATE THU NIGHT POSS
LINGERING AS LONG AS SAT MORN. DRIER AND SOME WARMING THEREAFTER FOR
2 OR 3 DAYS.

VENT RATES TODAY WILL BE GOOD TO EXCELLENT OVERALL NEARLY ALL
AREAS...BUT WILL BE POOR OVER THE MAJORITY OF THE REGION WED. VENT
RATES IMPROVE SIGNIFICANTLY CHRISTMAS DAY...THEN WORSEN FRI AND MORE
SO SAT...STAYING PRETTY LOW AGAIN SUN.

43

&&

.AVIATION...
06Z TAF CYCLE
VFR CONDITIONS WITH GUSTY WINDS FORECAST AT KFMN...KGUP...KAEG AND
KABQ THROUGH THE NEXT 24HRS. AT KSAF...IMPROVEMENT NOTED IN LATEST
OBSERVATION WITH SNOW BAND PROGRESSING SOUTHWARD AND THIS IS
REFLECTED IN TAF. MVFR CIGS FORECAST AT KSAF BETWEEN 10-16Z...
OTHERWISE VFR CONDITIONS TO PREVAIL. LIFR CONDITIONS AT KLVS IN
FZFG NOT STEADY-STATE...WITH IMPROVEMENT FORECAST AFTER 10Z. IFR
CONDITIONS AT KTCC FORECAST TO PERSIST THROUGH 13Z...WITH WINDS
INCREASING SUBSTANTIALLY TUESDAY MID DAY. GUSTS TO NEAR 40KTS
LIKELY AT KTCC TUESDAY AFTERNOON. MVFR IMPACTS POSSIBLE AT KROW
THROUGH 10Z...THEN VFR CONDITIONS EXPECTED WITH A PERSISTENT
MODERATE NORTHERLY LOW LEVEL FLOW. MOUNTAIN OBSCURATIONS WILL
PERSIST AS WELL...MAINLY ALONG THE EAST SLOPES OF THE CENTRAL
MOUNTAIN CHAIN.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  38  16  40  24 /   0   0   0   0
DULCE...........................  32  -1  36  12 /   0   0   0   5
CUBA............................  31   4  37  18 /   5   0   0   0
GALLUP..........................  35   9  42  20 /   0   0   0   0
EL MORRO........................  32   9  37  20 /   0   0   0   0
GRANTS..........................  34   6  42  18 /   0   0   0   0
QUEMADO.........................  33  14  39  25 /   0   0   0   0
GLENWOOD........................  46  21  53  28 /   0   0   0   0
CHAMA...........................  28  -3  38   8 /  10   0   0   5
LOS ALAMOS......................  30  13  32  24 /  10   0   0   0
PECOS...........................  30  12  38  24 /  20   0   0   0
CERRO/QUESTA....................  24  -3  33  10 /  20   0   0   0
RED RIVER.......................  19  -5  31  10 /  30   5   0   0
ANGEL FIRE......................  24 -14  34   5 /  30   5   0   0
TAOS............................  28   0  35  11 /  20   0   0   0
MORA............................  29   9  43  21 /  30   0   0   0
ESPANOLA........................  36  13  38  23 /  10   0   0   0
SANTA FE........................  31  14  33  26 /  10   0   0   0
SANTA FE AIRPORT................  35  12  39  21 /  10   0   0   0
ALBUQUERQUE FOOTHILLS...........  37  24  38  27 /   5   0   0   0
ALBUQUERQUE HEIGHTS.............  40  20  42  25 /   5   0   0   0
ALBUQUERQUE VALLEY..............  41  20  43  25 /   5   0   0   0
ALBUQUERQUE WEST MESA...........  40  20  42  25 /   0   0   0   0
LOS LUNAS.......................  42  15  42  20 /   0   0   0   0
RIO RANCHO......................  39  21  42  27 /   5   0   0   0
SOCORRO.........................  44  18  47  24 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  33  17  38  26 /  30   0   0   0
TIJERAS.........................  36  20  40  26 /  10   0   0   0
MORIARTY/ESTANCIA...............  34  14  42  20 /  30   0   0   0
CLINES CORNERS..................  32  13  39  24 /  30   5   0   0
GRAN QUIVIRA....................  35  18  40  23 /  40   5   0   0
CARRIZOZO.......................  39  18  42  24 /  10   0   0   0
RUIDOSO.........................  34  14  42  26 /  40   5   0   0
CAPULIN.........................  25   7  38  22 /  30   5   0   0
RATON...........................  30   3  45  16 /  20   5   0   0
SPRINGER........................  33   8  46  20 /  20   0   0   0
LAS VEGAS.......................  32   8  47  23 /  20   0   0   0
CLAYTON.........................  33  14  48  26 /  20   0   0   0
ROY.............................  33  13  45  24 /  20   0   0   0
CONCHAS.........................  39  18  50  29 /  20   0   0   0
SANTA ROSA......................  39  18  48  30 /  20   0   0   0
TUCUMCARI.......................  39  16  51  30 /  20   0   0   0
CLOVIS..........................  38  19  47  28 /  20   0   0   0
PORTALES........................  39  21  49  27 /  20   0   0   0
FORT SUMNER.....................  41  20  49  29 /  20   0   0   0
ROSWELL.........................  45  18  52  26 /  40   0   0   0
PICACHO.........................  39  19  49  27 /  40   0   0   0
ELK.............................  36  18  47  27 /  40   5   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 8 AM THIS MORNING TO 4 PM MST THIS AFTERNOON FOR
THE FOLLOWING ZONES...NMZ527-528-531-532-534>536.

HIGH WIND WARNING FROM 8 AM THIS MORNING TO 4 PM MST THIS AFTERNOON
FOR THE FOLLOWING ZONES...NMZ530.

&&

GUYER
Hazardous weather outlook, Dec 22, 5:30 AM MST, 22 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
530 AM MST MON DEC 22 2014

NMZ501>540-231300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
530 AM MST MON DEC 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 65 MPH
WILL IMPACT THE AREA FROM THE SANDIA AND MANZANO MOUNTAINS EAST
ACROSS THE CENTRAL HIGHLANDS TODAY. WINDY CONDITIONS WILL ALSO
IMPACT MUCH OF THE REMAINDER OF CENTRAL AND WESTERN NEW MEXICO
WITH GUSTS UP TO 50 MPH. SNOW WILL INCREASE IN COVERAGE FOR THE
NORTHERN HIGH TERRAIN TODAY THEN SPREAD DOWN THE PLAINS TONIGHT.
THE COMBINATION OF SNOW...BLOWING SNOW...AND FRIGID TEMPERATURES
WILL CREATE HAZARDOUS TRAVEL CONDITIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SNOW WILL TAPER OFF OVER THE EAST SLOPES AND SOUTHEAST PLAINS
TUESDAY MORNING. NORTH WINDS WILL THEN INCREASE AGAIN OVER THE
NORTHEAST AND EAST CENTRAL PLAINS WITH GUSTS UP TO 50 MPH. MUCH
COLDER AIR AND BLOWING SNOW WILL ALLOW HAZARDOUS TRAVEL CONDITIONS
TO PERSIST THROUGH TUESDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

CONTACT THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT
WIND SPEEDS GREATER THAN 50 MPH...WIND DAMAGE...AND HEAVY SNOWFALL
AMOUNTS.

GUYER

In the hours before

Local storm report, Dec 23, 2:53 AM MST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
253 AM MST TUE DEC 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     SNOW             CHAMA                   36.89N 106.58W
12/22/2014  M3.0 INCH        RIO ARRIBA         NM   CO-OP OBSERVER

0559 PM     SNOW             7 E CANJILON            36.50N 106.31W
12/22/2014  E1.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            BATEMAN SNOTEL.

0607 PM     SNOW             5 NW CHAMA              36.95N 106.65W
12/22/2014  E1.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            CHAMITA SNOTEL.

0830 PM     SNOW             2 E PECOS               35.57N 105.64W
12/22/2014  M2.0 INCH        SAN MIGUEL         NM   PUBLIC

            2 IN 2 HRS

1200 AM     SNOW             FOLSOM                  36.85N 103.92W
12/23/2014  E9.0 INCH        UNION              NM   TWITTER FEED

1200 AM     SNOW             SANTA FE                35.68N 105.95W
12/23/2014  E1.3 INCH        SANTA FE           NM   PUBLIC

0253 AM     SNOW             3 NW TRES RITOS         36.16N 105.55W
12/23/2014  E5.0 INCH        TAOS               NM   PUBLIC

            SIPAPU SKI AREA.

&&

EVENT NUMBER ABQ1401764
EVENT NUMBER ABQ1401765
EVENT NUMBER ABQ1401766
EVENT NUMBER ABQ1401767
EVENT NUMBER ABQ1401768
EVENT NUMBER ABQ1401769
EVENT NUMBER ABQ1401770

GUYER
Local storm report, Dec 23, 3:02 AM MST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
302 AM MST TUE DEC 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     NON-TSTM WND GST 1 W STANLEY             35.15N 105.99W
12/22/2014  M59 MPH          SANTA FE           NM   PUBLIC

&&

EVENT NUMBER ABQ1401771

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 4:13 AM MSTWind AdvisoryABQ12 hr

Nearby

High Wind Warnings in New Mexico, 2014Every high wind warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.